Day 23, when do the side effects stop????

Hi,

:p

I am new to this forum. i am currently on day 23 and the side effects are getting worse, mostly nausea, a few times i have been sick, have some very weird dreams although i dont mind them as they give the ones in work a good laugh.

Has anyone else had any symptoms and what did you do to try to stop them. I have been drinking and eating ginger but it doesnt seem to be working anymore.

:eek:

I am on the Champix tablets 1mg twice a day and they really do work, i used to constantly think about smoking and my next ciggie and now it is only very occasional.

Hopefully someone will have some helpful tips as i am getting fed up with constantly feeling like i am going to vomit and am thinking of going of the tablets and going cold turkey...............

thanks in advance for any responses.

xx

6 Replies

oldestnewest
  • Hey Shelley,

    Welcome and well done.

    Just a quick note of welcome and also some advice about Champix and nausea. Try eating before taking them...

    That often sorts out the problem.

    Keep on keepin' on,

    Cav

  • Hi Shelley :)

    Well done on 23 days quit that's great keep it going

    I used champix and had nausea with the morning one I solved it by taking a bit later not first thing

    Eating before you take it helps to and have a large glass of water with it if it persists or gets worse go back to your Dr he should be able to give you something to help with it

    Below is my standard welcome and advice post which I try and give all new members

    Welcome to the forum and well done on the decision to quit possibly one of the most important you will ever make and you will be losing nothing but you will regain control of your life and that has to be good

    You will find all the help and support you need on here as we all help each other just like a family we are here for you every step of the way cheering the good days and sympathising with the bad but the good far outweigh the bad

    Read the posts on here you will find a lot of tips and advice and in the signatures of a lot you will find links to other sites just click on them Here

    are 2 I found very good to start you off whyquit.com and woofmang.com

    Read,read and then read some more as the more you read and learn about why you smoked and about your addiction the easier your quit will be

    This link is good for the psychological part of quitting whyquit.com/whyquit/A_Sympt...

    Post often to let us know how you're doing, to rant, rave have a moan whatever you like pretty much anything goes on here OK

    Love

    Marg

  • day 42 and going good....

    Thank you both for your welcome and information. I did take your advice and the sickness has gone. i am also down to only one tablet a day which is brill.

    I am doing really well and dont get that craving feeling anymore.

    Thanks

    Shelley

  • Hi Shelley :D

    Well done you day 42 is great I'm glad the sicknees has gone and also the craves

    Love

    Marg xx

  • Hi Shelley

    I felt exactly the same on Champix. They certainly do what they say on the tin, but the side effects of nausea, vivid dream, disturbed sleep etc were a bit grim. But I thought well worth putting up with for a few weeks. I too cut down to one tab after about a month, then after a couple of weeks went to half a tab, now I'm on half a tab every other day. I don't think it's recommended (or not) by the medics but cutting down gradually worked for me, cured the side effects and I haven't had any cravings for cigarettes as a result.

    Sue

  • Thank you both for your welcome and information. I did take your advice and the sickness has gone. i am also down to only one tablet a day which is brill.

    I am doing really well and dont get that craving feeling anymore.

    Thanks

    Shelley

    That's really great news Shelley :)

    Thanks for coming back a letting us know. Hope things continue to go smoothly for you. Keep in touch and post if you are looking for info or anything.

    Cav

You may also like...